MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION 12 ELITE; BLOOD GAS MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM WORKSTATION 12 ELITE; BLOOD GAS MONITOR
Model Number QWS12E
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the logs did not find any conclusive evidence.The visual inspection found specks of debris in between the screen layers.In addition, a split on the gnd wire was found, although this did not appear to short out during testing.Furthermore, the conductive tubing was missing of the front screen assembly.This was an error of the manufacturing and assembly process.It is not clear what local external influence interference there was at the time of failure.Therefore, a number of factors could have contributed to the error seen and no conclusive findings were able to be drawn.
 
Event or Problem Description
Perfusionist reported that the screen froze during a case, which led to the pump speed accidentally being adjusted to 6000 rpm.This was able to be rectified immediately and the case completed successfully.We conder inability to control the pump to be reportable, despite no harm to the patient involved.

Brand Name
QUANTUM WORKSTATION 12 ELITE
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20817090
Report Number3006073153-2024-00113
Device Sequence Number8716862
Product Code DRY
UDI-Device Identifier05060434422309
UDI-Public05060434422309
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS12E
Device Catalogue Number51-000094-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown